MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NONVENTED PLUM SET 1'S; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. NONVENTED PLUM SET 1'S; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1187912
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is available for investigation.It is yet to be received.
 
Event or Problem Description
The event involved a plum set that the customer reported an impurity (hair) inside the cassette.The event occurred on an unknown date.No more information was provided.
 
Additional Manufacturer Narrative
Additional information in sections d10 and g1.H10: received one used list # 118790412, lifeshield latex-free h-p filter prim.I.V.Plumset, conv.Pin 104 inch w/prep inj site & ol; lot # 3864774 on september 26, 2019 for investigation.In regards to the event reported by the customer as hair inside the cassette.A visual inspection of the sample revealed that inside the cassette had a hair; the other components of the sample were reviewed and did not reveal any visual defective condition.Therefore, the sample confirmed the experience code.According to investigation findings, the potential cause is related to personnel.A batch record review revealed no discrepancies that may have contributed to a complaint of this nature.All quality assurance testing performed during manufacturing was acceptable.The quality assurance review of the final visual, physical evaluation results indicated that the product met specification requirements.

Brand Name
NONVENTED PLUM SET 1'S
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key8842212
Report Number9615050-2019-00310
Device Sequence Number319091
Product Code FRN
UDI-Device Identifier10887787009023
UDI-Public(01)10887787009023(17)211101(10)3864774
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K982159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number1187912
Device Catalogue Number118790412
Device Lot Number3864774
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer03/01/2020
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1